# SDR ASAA2015010410146

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 6,918 hours, 2,213 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LT FMC FAILED.  CHECK LIST COMPLETED. FMC SWITCH PLACED TO BOTH ON RT NORMAL, OPS RESTORED ON SINGLE FMC.  ACFT GROUNDED. NO HISTORY LAST 30 DAYS. PERFORMED FIM 34-61 TASK 836 & NORMAL OPS RESTORED, DUAL FMC.  GROUND FUNCTIONAL TESTS PASSED IAW SAME.
